# SDR HEEA079035

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,889 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Controller
- Part number: AMS44
- Part serial: 2169
- Condition: Malfunctioned
- Location: Dual Audio Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FM HOT MIKE ON PASSENGER SIDE. REPLACED WITH SERVICEABLE PART.
